Please use this identifier to cite or link to this item:
Title: Infinitary Lambda Calculus and Discrimination of Berarducci trees
Authors: Dezani-Ciancaglini, M.
Severi, P.
de Vries, F. J.
First Published: 2003
Citation: Theoretical Computer Science, 2003, 298 (2), pp.275-302
Abstract: We propose an extension of lambda calculus for which the Berarducci trees equality coincides with observational equivalence, when we observe rootstable or rootactive behavior of terms. In one direction the proof is an adaptation of the classical Böhm out technique. In the other direction the proof is based on confluence for strongly converging reductions in this extension.
DOI Link: 10.1016/S0304-3975(02)00809-5
ISSN: 0304-3975
Type: Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.